Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in legs, vomiting sensation, acidity problem. Reasons ?

I am 48 yrs old , i feel some pain in my knees, and legs when I go to my bed and even in the morning I feel tired and do not feel to go out for walk and some exercise and I am loosing my stemina gradually, I say on IInd floor 32 stairs are there, please advise me the exercise suitable for me. I am also having acidity problem, I do not take much spices and fried, I have noticed many times , if i take out side food or slightly extra food during my dinner ,it disturb me during night some uneasy feeling and vomiting sensation , I feel some digation system is not proper, please advise me. Thanks Regards AAAAAA
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi aarbee,
Thanks for putting up your problem at Healthcare Magic!
You are having aching limbs and gastric bloating sensation, you need to check for your sugar, these may be symptoms of diabetes and uncontrolled blood sugar levels.
So get the fasting and postprandial blood sugar levels done.
Another possibility is an acidity problem- avoid spicy foods, take meals well before you retire to bed say some two hours before will be helpful.

I hope the advise would be helpful for you.
Take Care!
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor